Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Invariants in the theory of numbers


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 15 (1914), 497-503
MSC: Primary 11E20
MathSciNet review: 1500992
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E20

Retrieve articles in all journals with MSC: 11E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500992-4
PII: S 0002-9947(1914)1500992-4
Article copyright: © Copyright 1914 American Mathematical Society